TITLE

On singular points of solutions of linear differential systems with polynomial coefficients

AUTHOR(S)
Abramov, S.; Khmelnov, D.
PUB. DATE
September 2012
SOURCE
Journal of Mathematical Sciences;Sep2012, Vol. 185 Issue 3, p347
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider systems of linear ordinary differential equations containing m unknown functions of a single variable x. The coefficients of the systems are polynomials over a field k of characteristic 0. Each of the systems consists of m equations independent over k[ x, d/dx]. The equations are of arbitrary orders. We propose a computer algebra algorithm that, given a system S of this form, constructs a polynomial d( x) ∈ k[ x] \ {0} such that if S possesses a solution in $ \bar{k}{\left( {\left( {x - \alpha } \right)} \right)^m} $ for some $ \alpha \in \bar{k} $ and a component of this solution has a nonzero polar part, then d( α) = 0. In the case where k ⊆ ℂ and S possesses an analytic solution having a singularity of an arbitrary type (not necessarily a pole) at α, the equality d( α) = 0 is also satisfied.
ACCESSION #
79824207

 

Related Articles

  • Cubic Spiral Transition Matching G2 Hermite End Conditions. Habib, Zulfiqar; Sakai, Manabu // Numerical Mathematics: Theory, Methods & Applications;Nov2011, Vol. 4 Issue 4, p525 

    This paper explores the possibilities of very simple analysis on derivation of spiral regions for a single segment of cubic function matching positional, tangential, and curvature end conditions. Spirals are curves of monotone curvature with constant sign and have the potential advantage that...

  • THE HIRONAKA THEOREM ON RESOLUTION OF SINGULARITIES. Hauser, Herwig // Bulletin (New Series) of the American Mathematical Society;Jul2003, Vol. 40 Issue 3, p323 

    This paper is a handyman's manual for learning how to resolve the singularities of algebraic varieties defined over a field of characteristic zero by sequences of blowups.

  • An estimate for the modulus of continuity of a quaternion singular Cauchy integral. Herus, O. // Ukrainian Mathematical Journal;Mar2011, Vol. 62 Issue 10, p1657 

    We establish an upper bound for the modulus of continuity of a quaternion singular Cauchy integral in terms of the modulus of continuity of the integrand and a metric characteristic of a curve.

  • On a new extension of Hilbert�s inequality with some parameters. Bicheng Yang // Acta Mathematica Hungarica;Sep2005, Vol. 108 Issue 4, p337 

    By introducing some parameters and estimating the weight coefficient, we give a new extension of Hilbert�s inequality with a best constant factor, which involves the � function. As its applications, we consider the equivalent form and some particular results.

  • A Different Type of Hardy-Hilbert’s Integral Inequality. Sulaiman, W. T. // AIP Conference Proceedings;9/17/2008, Vol. 1046 Issue 1, p135 

    We give new kind of Hardy-Hilbert’s integral inequality via homogeneous functions as well as some other generalization. Special cases are also obtained.

  • Weighted Lebesgue Constants: Research Problems 2000-1. Lubinsky, D. S.; Szabados, J. // Constructive Approximation;Jan2000, Vol. 16 Issue 1, p157 

    No abstract.

  • Center and pseudo-isochronous conditions in a quasi analytic system. Zheng Qingyu; Li Hongwei // Journal of Nonlinear Sciences & its Applications;2016, Vol. 9 Issue 1, p102 

    The center conditions and pseudo-isochronous center conditions at origin or infinity in a class of non-analytic polynomial differential system are classified in this paper. By proper transforms, the quasi analytic system can be changed into an analytic system, and then the first 77 singular...

  • Closed polynomials and saturated subalgebras of polynomial algebras. Arzhantsev, I. V.; Petravchuk, A. P. // Ukrainian Mathematical Journal;Dec2007, Vol. 59 Issue 12, p1783 

    The behavior of closed polynomials, i.e., polynomials $$ f \in \Bbbk [x_1 , \ldots ,x_n ]\backslash \Bbbk $$ such that the subalgebra $$ \Bbbk [f] $$ is integrally closed in $$ \Bbbk [x_1 , \ldots ,x_n ] $$ , is studied under extensions of the ground field. Using some properties of closed...

  • Algorithms of Intrinsic Complexity for Point Searching in Compact Real Singular Hypersurfaces. Bank, Bernd; Giusti, Marc; Heintz, Joos; Lehmann, Lutz; Pardo, Luis // Foundations of Computational Mathematics;Feb2012, Vol. 12 Issue 1, p75 

    For a real square-free multivariate polynomial F, we treat the general problem of finding real solutions of the equation F=0, provided that the real solution set { F=0} is compact. We allow that the equation F=0 may have singular real solutions. We are going to decide whether this equation has a...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics